# SDR 2022FA0000451

- Difficulty date: July 21, 2022
- Submitted: August 16, 2022
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Engine time: 220 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Carburetor
- Part number: AV105217
- Part serial: AV28871511
- Condition: Failed Insp
- Part time: 220 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ENGINE QUIT AND WOULD NOT RESTART.  FUEL WAS TRAPPED IN CARBURETOR.  CARBURETOR INLET SCREEN WAS CLEAN.  RETURNED CARB TO AVSTAR FOR EVALUATION. CARBURETOR TESTED AND FAILED FLOAT LEVEL TESTING REQUIREMENT.  CARBURETOR NEEDLE AND SEAT ASSEMBLY REPLACE. FLOAT HEIGHT WAS RESET.  ACCELERATOR PUMP WAS REPLACED.
